# SDR WX0A2025072332507

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 53,924 hours, 31,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Intermittent
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE SWITCH INTERMITTENT  / R&R FWD MEGAPHONE IAW AMM 25-65-51-02 CONF 00 OPS CHECK GOOD"
